MAUDE Adverse Event Report: ENCORE MEDICAL L.P DISC HUM 4X100MM RT FLANGED C; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ENCORE MEDICAL L.P DISC HUM 4X100MM RT FLANGED C; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number 540-44-100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to humeral component as well condyle kit was removed and replaced.
 
Additional Manufacturer Narrative
See d4.Lot number and expiration date, d6a.And d10.The reason for this revision surgery the agent reported "(humeral component as well condyle kit was removed and replaced)." the previous surgery and the surgery detailed in this event occurred 5.4 years apart.The actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.Patient previously had revision surgery due to dislocation.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The findings did not lead to a firm conclusion since the needed records were not made available at the time of this investigation.If more information is received later, the complaint will be updated.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to the components being replaced.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.

Brand Name
DISC HUM 4X100MM RT FLANGED C
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key16315501
Report Number1644408-2023-00165
Device Sequence Number15614766
Product Code JDC
UDI-Device Identifier00190446137832
UDI-Public00190446137832
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number540-44-100
Device Catalogue Number114905
Device Lot Number521430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
540-00-000 LOT: 76329.; 540-00-000 LOT: UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale